# SDR IPXA201906243594

- Difficulty date: June 11, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F537260820500
- Condition: Bent
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C, ONE INTERCOSTAL RH FRAMES 86 TO 87 IS BENT THRU 312AR.  REMOVED AND REPLACE IAW SRM 51-40-21
